MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1708070
Medical Device Problem Codes Contamination (1120); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 02/2022).Device pending return.
 
Event or Problem Description
It was reported that prior to a port placement procedure, the device packing allegedly had a strand of hair.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: the device was not returned for evaluation.Therefore, the reported package contamination issue cannot be confirmed.A definitive root cause could not be determined labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 02/2022).H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to a port placement procedure, the device packing allegedly had a strand of hair.There was no reported patient contact.

Brand Name
POWERPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10827912
Report Number3006260740-2020-20467
Device Sequence Number17146694
Product Code LJT
UDI-Device Identifier00801741026652
UDI-Public(01)00801741026652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1708070
Device Catalogue Number1708070
Device Lot NumberREER3725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;